# SDR SWAA2024031451297

- Difficulty date: February 11, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Case
- Condition: Corroded
- Location: Fuel Qty Ind
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEADING EDGE FUEL QUANTITY INDICATOR CASE AT RT WING 2024-121577<[01] REPLACED REFUEL PANEL (P15) IAW B737-700 AMM 28-21-00-000-801 AND AMM 28-21-00-400-801 AND TEST IS OK. SEE FOR INDIVIDUAL SIGNOFF BELOW.;[02] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGNOFFS BELOW.
